# SDR ASAA9910128

- Difficulty date: May 20, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N741AS
- Make and model: Boeing 737-2Q8C
- Aircraft serial: 21959
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 827
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - DURING 'D' CHECK, FOUND EXTERNAL FUSELAGE SKIN AT BS 827, STRINGER 20L DENTED WITH RIPPLES GOING AFT.  REPAIRED PER SRM 53-30-3, FIG 1.  (M)
